# SDR SWAA2023081778296

- Difficulty date: July 13, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR LOCATED BS 986.5 BTW RBL 35 TO RBL 44 WL 208.1 AT AFT GALLEY AREA 2023-447444<[01] ULTRASONIC EQUIPMENT USED P/N: 45MG; S/N: 130060401 AND DUE DATE: 20-MAR-24.;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[03] PERFORMED REPAIR ON FLOOR BEAM LOCATED BS 986.5 BTW RBL 35 TO RBL 44 WL 208.1 AT AFT GALLEY AREA I.A.W EA 23-153-02337-WIP1 AND EA 23-153-02337 SUMMARY. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[04] PERFORMED REPAIR ON FLOOR BEAM LOCATED BS 986.5 BTW RBL 35 TO RBL 44 WL 208.1 AT AFT GALLEY AREA I.A.W EA 23-153-02337-WIP1 AND EA 23-153-02337 SUMMARY. SEE INDIVIDUAL STEP SIGN OFFS BELOW
